||By Joe Holmes
||June 13, 2009
This site researches natural compounds for health. The
alternative product manufacturers often mix and combine
natuarl compounds in harmful ways justifying the movement
by the drug and medical communities to censure natural compounds.
Lipokinetix a diaetary suppliment is reported to harm the
three months of starting Lipokinetix, these seven patients
developed symptoms of acute hepatitis, including tiredness,
loss of appetite, and abdominal pain. They sought medical
attention and their blood tests revealed severe liver damage.
One of the patients actually developed acute (rapid) liver
failure and almost required a liver transplant to save her
life. After being in a coma for three days, she miraculously
recovered and was able to leave the hospital. Indeed, in
all seven patients, the symptoms disappeared and the liver
tests returned to normal within several months after discontinuing
Lipokinetix. That said, I have since been informed of another
individual who took this same supplement, developed acute
liver failure, and did require a liver transplant. She is
doing well now. However, so that her body can continue to
accept the new (foreign) liver, she will be taking powerful
anti-rejection medications for the rest of her life."
All patients developed acute hepatotoxicity within 3 months
of starting LipoKinetix. At presentation, symptoms and results
of laboratory tests were characteristic of acute hepatitis.
All patients recovered spontaneously after LipoKinetix use
was discontinued. Three of the seven patients, including
one who developed fulminant hepatic failure complicated
by cerebral edema, were taking LipoKinetix alone at the
time of presentation. Of the four patients who were taking
multiple supplements, two resumed taking supplements other
than LipoKinetix without incident. Conclusions: The use
of LipoKinetix may be associated with hepatotoxicity. Despite
extensive evaluations, no other cause for hepatotoxicity
could be identified in the seven patients studied."